# SDR CA061013005

- Difficulty date: October 8, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,869 hours
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: J1175D0244AA
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 10,439 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) RAMP CREW SERVICING AIRCRAFT REPORTED FUEL LEAKING FROM NR 1 ENGINE ON TAXI OUT. SHUTDOWN NR 1 ENGINE. FUEL DRIPPING FROM LOWER COWL. MAINTENANCE INSPECTION FOUND VARIABLE GUIDE VANE FUEL LINE LEAKING. LINE P/N J1175D0244AA REPLACED. LEAK CHECKED AND AIRCRAFT RETURNED TO SERVICE. NOTE: THIS PART IS NOT TRACKED AS A ROTABLE COMPONENT , TIMES PROVIDED ARE THE ENGINE INSTALLED TIMES . NR 1 ENGINE S/N 873093 , NR 1 ENGINE P/N 6089T11G01 (TC NR 20061013005)
